# SDR UIEA201806041013

- Difficulty date: June 1, 2018
- Submitted: June 4, 2018
- Operation: Air carrier
- Aircraft: N1511A
- Make and model: Boeing 767383
- Aircraft serial: 24318
- Aircraft time: 97,992 hours, 15,311 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Radar
- Condition: Malfunctioned
- Location: Weather Sys
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WEATHER RADAR FAILED, LT & RT,  PERFORMED A WEATHER RADAR OPS CHECK IAW AMM 34-43-00-715-026-002,  OPS CHECKED GOOD, NO DEFECT NOTED.  PERFORMED A WEATHER RADAR SYSTEM TEST IAW AMM 34-43-00-755-033-002. SYSTEM TESTED GOOD, NO DEFECT NOTED.   PERFORMED AN OPS TEST OF THE WEATHER RADAR LT & RT IAW AMM 34-43-00,  ALL CHECKED GOOD,  NO DEFECTS NOTED.
